One-dimensional attractors of A -diffeomorphisms on S 2 and diffemorphisms with infinitely many sinks
Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), p. 355-394
@incollection{AST_1978__51__355_0,
     author = {Plykin, R. V. and Kamaev, D. A. and Zirov, A. Ju.},
     title = {One-dimensional attractors of $A$-diffeomorphisms on $S^2$ and diffemorphisms with infinitely many sinks},
     booktitle = {Syst\`emes dynamiques III - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {51},
     year = {1978},
     pages = {355-394},
     zbl = {0375.58013},
     mrnumber = {496318},
     language = {en},
     url = {http://www.numdam.org/item/AST_1978__51__355_0}
}
Plykin, R. V.; Kamaev, D. A.; Zirov, A. Ju. One-dimensional attractors of $A$-diffeomorphisms on $S^2$ and diffemorphisms with infinitely many sinks, in Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), pp. 355-394. http://www.numdam.org/item/AST_1978__51__355_0/

[1] S. E. Newhouse : "Diffeormorphisms with infinitely many sinks", Topology, vol. 12, 1974, 9-18 | Article | MR 339291 | Zbl 0275.58016

[2] S. E. Newhouse : "Non-density of axiom A(a) on S 2 " Global Analysis, Proc. Symp. in Pure Math. vol. XIV (1970), 191-203 | MR 277005 | Zbl 0206.25801

[3] C. Pugh : "An improved closing lemma and a general density theorem". Am. J. Math. 89 (1967), 1010-1022 | Article | MR 226670 | Zbl 0167.21804

[4] M. Mirsch and C. Pugh : "Stable manifolds and hyperbolic sets", Global Analysis, Proc. Symp. in Pure Math., vol. XIV (1970), 133-165 | MR 271991 | Zbl 0215.53001

[5] M. Shul and D. Sullivan : "Homology theory and dynamical systems" Topology, vol. 14 (1975), 109-132 | Article | MR 400306 | Zbl 0408.58023

[6] Z. Nitecki : "Differentiable Dynamics" MIT press, (1971) | Zbl 0246.58012

[7] R. F. Williams : "One dimensional nonwandering sets" Topology, 6 (1967) 473-478 | Article | MR 217808 | Zbl 0159.53702

[8] К. Куратовский, "Топология", т.2, Москва, "Mиp", 1969.

[9] Н. К. Гаврилов, "О трехмерных динамических системах, близкихк системам с негрубой гомоклинической кривoй",Мат. заметки, т. 14, N5, 1973, 687-696.

[10] Р. В. Плыкин, "Источники и стоки А-диФФеоморфизмов поверхностей" Мат.сбoфник, т 94/136/, N 2/6, 1974, 243-264.

[11] А. Ю. Жиров, Д. А. Камаев, Р. В. Плыкин, "Одномерные плоские соленоиды и некоторые их приложения", ДАН СССР, т.232, N4, 1977, 756-759

[12] А. Ю. Жиров, Ю. И. Устинов, "Топологическая энтропия одномерных соленоидов Вильямса", Мат. заметки, т.14, N6, 1973, 859-866.